Alert archive / Oregon / Gale Warnings in 2010
Gale Warning 49, NWS Medford, OR
NWS Medford, OR issued this gale warning at Dec 10, 2010, 2:10 PM PST. It took effect at Dec 11, 2010, 7:00 AM PST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 10, 2010, 2:10 PM PST (22:10 UTC)
- In effect from
- Dec 11, 2010, 7:00 AM PST
- Expired
- Dec 11, 2010, 9:23 PM PST
- In force
- 14 hr
- Issued by
- NWS Medford, OR
The text
As transmitted, in the capitals the NWS used until 2016.
970 WHUS76 KMFR 102210 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 210 PM PST FRI DEC 10 2010 PZZ350-370-111100- /O.CON.KMFR.SW.Y.0118.000000T0000Z-101211T0000Z/ /O.UPG.KMFR.GL.A.0030.101211T1800Z-101212T1200Z/ /O.NEW.KMFR.SE.W.0048.101211T1500Z-101213T0000Z/ /O.NEW.KMFR.GL.W.0049.101211T1500Z-101213T0000Z/ /O.UPG.KMFR.SE.A.0036.101211T1800Z-101212T1200Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 210 PM PST FRI DEC 10 2010 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 7 AM SATURDAY TO 4 PM PST SUNDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 7 AM SATURDAY TO 4 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 7 AM SATURDAY TO 4 PM PST SUNDAY. A GALE WARNING HAS ALSO BEEN ISSUED. THIS GALE WARNING IS IN EFFECT FROM 7 AM SATURDAY TO 4 PM PST SUNDAY. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * SEAS: COMBINED SEAS OF 10 FEET AT 10 SECONDS WILL CONTINUE FOR THE REST OF THE DAY...THEN DECREASE TO BELOW 9 FEET THIS EVENING. SHORT PERIOD SEAS WILL INCREASE SATURDAY MORNING TO 12 TO 15 FEET AT 8 TO 10 SECONDS AS SOUTH WINDS INCREASE. * WINDS: SOUTH WINDS WILL QUICKLY INCREASE TO 30 TO 35 KT SATURDAY MORNING WITH GUSTS TO NEAR 40 KT. THESE WINDS WILL LAST THROUGH SUNDAY. * AREAS AFFECTED: COASTAL WATERS FROM AROUND CAPE BLANCO AND NORTHWARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ356-376-111100- /O.NEW.KMFR.SI.Y.0145.101211T1500Z-101213T0000Z/ /O.NEW.KMFR.SW.Y.0119.101211T1500Z-101213T0000Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 210 PM PST FRI DEC 10 2010 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 7 AM SATURDAY TO 4 PM PST SUNDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 7 AM SATURDAY TO 4 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 7 AM SATURDAY TO 4 PM PST SUNDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT FROM 7 AM SATURDAY TO 4 PM PST SUNDAY. * SEAS: SHORT PERIOD SEAS WILL INCREASE SATURDAY MORNING TO 10 TO 12 FEET AT 9 TO 10 SECONDS AS SOUTH WINDS INCREASE. * WINDS: SOUTH WINDS WILL QUICKLY INCREASE TO 25 TO 30 KT SATURDAY MORNING WITH OCCASIONAL GUSTS TO NEAR 35 KT. THESE WINDS WILL LAST THROUGH SUNDAY. * AREAS AFFECTED: COASTAL WATERS FROM AROUND CAPE BLANCO AND SOUTHWARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
5 follow-up statements
082 WHUS76 KMFR 102358 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 358 PM PST FRI DEC 10 2010 PZZ350-370-111300- /O.EXP.KMFR.SW.Y.0118.000000T0000Z-101211T0000Z/ /O.CON.KMFR.GL.W.0049.101211T1500Z-101213T0000Z/ /O.CON.KMFR.SE.W.0048.101211T1500Z-101213T0000Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 358 PM PST FRI DEC 10 2010 ...GALE WARNING REMAINS IN EFFECT FROM 7 AM SATURDAY TO 4 PM PST SUNDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 7 AM SATURDAY TO 4 PM PST SUNDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS WILL EXPIRE AT 4 PM PST THIS AFTERNOON... THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS WILL EXPIRE AT 4 PM PST THIS AFTERNOON. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 7 AM SATURDAY TO 4 PM PST SUNDAY. A GALE WARNING REMAINS IN EFFECT FROM 7 AM SATURDAY TO 4 PM PST SUNDAY. * SEAS: COMBINED SEAS WILL DECREASE TO BELOW 9 FEET THIS EVENING. SHORT PERIOD SEAS WILL INCREASE SATURDAY MORNING TO 12 TO 15 FEET AT 8 TO 10 SECONDS AS SOUTH WINDS INCREASE. * WINDS: SOUTH WINDS WILL QUICKLY INCREASE TO 30 TO 35 KT SATURDAY MORNING WITH GUSTS TO NEAR 40 KT. THESE WINDS WILL LAST THROUGH SUNDAY. * AREAS AFFECTED: COASTAL WATERS FROM AROUND CAPE BLANCO AND NORTHWARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ356-376-111300- /O.CON.KMFR.SI.Y.0145.101211T1500Z-101213T0000Z/ /O.CON.KMFR.SW.Y.0119.101211T1500Z-101213T0000Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 358 PM PST FRI DEC 10 2010 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 7 AM SATURDAY TO 4 PM PST SUNDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 7 AM SATURDAY TO 4 PM PST SUNDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 7 AM SATURDAY TO 4 PM PST SUNDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 7 AM SATURDAY TO 4 PM PST SUNDAY. * SEAS: SHORT PERIOD SEAS WILL INCREASE SATURDAY MORNING TO 10 TO 12 FEET AT 9 TO 10 SECONDS AS SOUTH WINDS INCREASE. * WINDS: SOUTH WINDS WILL QUICKLY INCREASE TO 25 TO 30 KT SATURDAY MORNING WITH OCCASIONAL GUSTS TO NEAR 35 KT. THESE WINDS WILL LAST THROUGH SUNDAY. * AREAS AFFECTED: COASTAL WATERS FROM AROUND CAPE BLANCO AND SOUTHWARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
872 WHUS76 KMFR 111130 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 330 AM PST SAT DEC 11 2010 PZZ350-370-120015- /O.CON.KMFR.GL.W.0049.101211T1500Z-101213T0000Z/ /O.CON.KMFR.SE.W.0048.101211T1500Z-101213T0000Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 330 AM PST SAT DEC 11 2010 ...GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 PM PST SUNDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 PM PST SUNDAY... A GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 PM PST SUNDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 PM PST SUNDAY. * SEAS: COMBINED SEAS OF 7 TO 8 FEET WILL QUICKLY RISE TO 10 TO 13 FEET AT 8 TO 10 SECONDS THIS MORNING AS SOUTH WINDS INCREASE. SEAS WILL THEN PERSIST AT 9 TO 13 FEET THROUGH SUNDAY AFTERNOON. * WINDS: SOUTH WINDS WILL QUICKLY INCREASE TO 30 TO 35 KNOTS THIS MORNING WITH GUSTS TO 45 KNOTS. WINDS WILL REACH A PEAK THIS AFTERNOON BUT WILL BE ONLY SLIGHTLY SLOWER AT 25 TO 30 KNOTS WITH GUSTS TO 40 KNOTS TONIGHT THROUGH SUNDAY AFTERNOON. TONIGHT THROUGH SUNDAY AFTERNOON THE WINDS WILL BE STRONGEST BEYOND 5 NM FROM SHORE. * AREAS AFFECTED: COASTAL WATERS FROM AROUND CAPE BLANCO AND NORTHWARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ356-376-120015- /O.CON.KMFR.SI.Y.0145.101211T1500Z-101213T0000Z/ /O.CON.KMFR.SW.Y.0119.101211T1500Z-101213T0000Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 330 AM PST SAT DEC 11 2010 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 PM PST SUNDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 PM PST SUNDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 PM PST SUNDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 PM PST SUNDAY. * SEAS: COMBINED SEAS OF 6 TO 8 FEET WILL QUICKLY RISE TO 9 TO 12 FEET AT 8 TO 10 SECONDS THIS MORNING AS SOUTH WINDS INCREASE. SEAS WILL THEN PERSIST AT 8 TO 11 FEET THROUGH SUNDAY AFTERNOON. * WINDS: SOUTH WINDS WILL QUICKLY INCREASE TO 20 TO 30 KNOTS THIS MORNING WITH GUSTS TO 35 KNOTS...LOCALLY GUSTING TO 40 KNOTS NEAR CAPE BLANCO. WINDS WILL REACH A PEAK THIS AFTERNOON BUT WILL BE ONLY SLIGHTLY SLOWER AT 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TONIGHT THROUGH SUNDAY AFTERNOON. THE WINDS WILL BE STRONGEST BEYOND 5 NM FROM SHORE AND NORTH OF BROOKINGS. * AREAS AFFECTED: COASTAL WATERS FROM AROUND CAPE BLANCO AND SOUTHWARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ DW HTTP://WWW.WEATHER.GOV/MEDFORD
154 WHUS76 KMFR 111701 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 901 AM PST SAT DEC 11 2010 PZZ350-370-112330- /O.CON.KMFR.GL.W.0049.000000T0000Z-101213T0000Z/ /O.CON.KMFR.SE.W.0048.000000T0000Z-101213T0000Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 901 AM PST SAT DEC 11 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY. * SEAS: COMBINED SEAS WILL QUICKLY RISE TO 10 TO 13 FEET AT 8 TO 10 SECONDS THIS MORNING AS SOUTH WINDS INCREASE. SEAS WILL THEN PERSIST AT 9 TO 13 FEET THROUGH SUNDAY AFTERNOON. * WINDS: SOUTH WINDS WILL QUICKLY INCREASE TO 30 TO 35 KNOTS THIS MORNING WITH GUSTS TO 45 KNOTS. WINDS WILL REACH A PEAK THIS AFTERNOON BUT WILL BE ONLY SLIGHTLY SLOWER AT 25 TO 30 KNOTS WITH GUSTS TO 40 KNOTS TONIGHT THROUGH SUNDAY AFTERNOON. TONIGHT THROUGH SUNDAY AFTERNOON THE WINDS WILL BE STRONGEST BEYOND 5 NM FROM SHORE. * AREAS AFFECTED: COASTAL WATERS FROM AROUND CAPE BLANCO AND NORTHWARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ356-376-112330- /O.CON.KMFR.SI.Y.0145.000000T0000Z-101213T0000Z/ /O.CON.KMFR.SW.Y.0119.000000T0000Z-101213T0000Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 901 AM PST SAT DEC 11 2010 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY. * SEAS: COMBINED SEAS WILL QUICKLY RISE TO 9 TO 12 FEET AT 8 TO 10 SECONDS THIS MORNING AS SOUTH WINDS INCREASE. SEAS WILL THEN PERSIST AT 8 TO 11 FEET THROUGH SUNDAY AFTERNOON. * WINDS: SOUTH WINDS WILL QUICKLY INCREASE TO 20 TO 30 KNOTS THIS MORNING WITH GUSTS TO 35 KNOTS...LOCALLY GUSTING TO 40 KNOTS NEAR CAPE BLANCO. WINDS WILL REACH A PEAK THIS AFTERNOON BUT WILL BE ONLY SLIGHTLY SLOWER AT 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TONIGHT THROUGH SUNDAY AFTERNOON. THE WINDS WILL BE STRONGEST BEYOND 5 NM FROM SHORE AND NORTH OF BROOKINGS. * AREAS AFFECTED: COASTAL WATERS FROM AROUND CAPE BLANCO AND SOUTHWARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD MTS
211 WHUS76 KMFR 112247 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 247 PM PST SAT DEC 11 2010 PZZ350-370-121200- /O.CON.KMFR.GL.W.0049.000000T0000Z-101213T0000Z/ /O.CON.KMFR.SE.W.0048.000000T0000Z-101213T0000Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 247 PM PST SAT DEC 11 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY. * SEAS: COMBINED SEAS WILL CONTINUE AT 10 TO 13 FEET AT 8 TO 10 SECONDS TONIGHT THROUGH SUNDAY AFTERNOON WITH STRONG SOUTH WINDS. * WINDS: SOUTH WINDS WILL BE 25 TO 30 KT WITH GUSTS TO 40 KT TONIGHT THROUGH SUNDAY AFTERNOON. THE WINDS WILL BE STRONGEST BEYOND 5 NM FROM SHORE. * AREAS AFFECTED: COASTAL WATERS FROM AROUND CAPE BLANCO AND NORTHWARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ356-376-121200- /O.CON.KMFR.SI.Y.0145.000000T0000Z-101213T0000Z/ /O.CON.KMFR.SW.Y.0119.000000T0000Z-101213T0000Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 247 PM PST SAT DEC 11 2010 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY. * SEAS: COMBINED SEAS WILL CONTINUE AT 8 TO 11 FEET AT 8 TO 10 SECONDS TONIGHT THROUGH SUNDAY AFTERNOON WITH INCREASED SOUTH WINDS. * WINDS: SOUTH WINDS WILL BE 15 TO 25 KT WITH GUSTS TO 30 KT TONIGHT THROUGH SUNDAY AFTERNOON. THE WINDS WILL BE STRONGEST BEYOND 5 NM FROM SHORE AND NORTH OF BROOKINGS. * AREAS AFFECTED: COASTAL WATERS FROM AROUND CAPE BLANCO AND SOUTHWARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
152 WHUS76 KMFR 120523 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 923 PM PST SAT DEC 11 2010 PZZ350-370-121830- /O.CAN.KMFR.GL.W.0049.000000T0000Z-101213T0000Z/ /O.EXB.KMFR.SI.Y.0145.000000T0000Z-101212T1500Z/ /O.CON.KMFR.SE.W.0048.000000T0000Z-101213T0000Z/ /O.NEW.KMFR.GL.W.0050.101212T1500Z-101213T0000Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 923 PM PST SAT DEC 11 2010 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 7 AM PST SUNDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY... ...GALE WARNING IN EFFECT FROM 7 AM TO 4 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 AM TO 4 PM PST SUNDAY. A SMALL CRAFT ADVISORY FOR WINDS HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT UNTIL 7 AM PST SUNDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY. * SEAS: BEYOND 5 NM OF SHORE CHOPPY COMBINED SEAS OF 10 TO 13 FEET WILL INCREASE TO 12 TO 14 FEET SUNDAY MORNING. WITHIN 5 NM OF SHORE CHOPPY COMBINED SEAS OF 8 TO 11 FEET WILL INCREASE TO 9 TO 12 FEET SUNDAY MORNING. SEAS WILL DECREASE TO SMALL CRAFT ADVISORY LATE SUNDAY AFTERNOON. * WINDS: SOUTH WINDS OF 20 TO 30 KT WITH GUSTS TO 35 KT TONIGHT WILL INCREASE TO GALES OF 25 TO 35 KT SUNDAY MORNING BEYOND 5 NM OF SHORE. WITHIN 5 NM OF SHORE S WINDS 10 TO 20 KT INCREASING TO 15 TO 25 KT BY SUNDAY MORNING. WINDS WILL INCREASE TO 25 TO 35 KT NEAR CAPE BLANCO SUNDAY MORNING. WINDS WILL DECREASE AGAIN TO SMALL CRAFT ADVISORY SUNDAY AFTERNOON. * AREAS AFFECTED: ALL COASTAL WATERS BEYOND 5 NM...EXCEPT NEAR CAPE BLANCO. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ356-376-121830- /O.CON.KMFR.SI.Y.0145.000000T0000Z-101213T0000Z/ /O.CON.KMFR.SW.Y.0119.000000T0000Z-101213T0000Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 923 PM PST SAT DEC 11 2010 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY. * SEAS: BEYOND 5 NM OF SHORE CHOPPY COMBINED SEAS OF 9 TO 10 FEET WILL INCREASE TO 10 TO 12 FEET SUNDAY MORNING. WITHIN 5 NM OF SHORE CHOPPY COMBINED SEAS OF 7 TO 10 FEET WILL INCREASE TO 8 TO 11 FEET SUNDAY MORNING. SEAS WILL DECREASE TO SMALL CRAFT ADVISORY LATE SUNDAY AFTERNOON. * WINDS: SOUTH WINDS OF 15 TO 25 KT WITH GUSTS TO 30 KT TONIGHT WILL INCREASE TO 20 TO 30 KT SUNDAY MORNING BEYOND 5 NM OF SHORE. WITHIN 5 NM OF SHORE S WINDS 10 TO 20 KT INCREASING TO 15 TO 25 KT BY SUNDAY MORNING. WINDS WILL INCREASE TO 25 TO 35 KT NEAR CAPE BLANCO SUNDAY MORNING. WINDS WILL DECREASE AGAIN TO SMALL CRAFT ADVISORY SUNDAY AFTERNOON. * AREAS AFFECTED: COASTAL WATERS FROM AROUND CAPE BLANCO AND SOUTHWARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Dec 10, 10:08 AM PST, 4 hours 2 minutes earlier.
Area forecast discussion, Dec 10, 10:08 AM PST, 4 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
1008 AM PST FRI DEC 10 2010
.UPDATE...
AN UPDATE HAS BEEN ISSUED TO INCREASE HIGHER ELEVATION WINDS
ACROSS MOST OF OUR OREGON AREAS. MORNING OBSERVATIONS INDICATE
CONSISTENT GUSTS IN THE 40 TO 50 MPH RANGE IN THE SUMMER LAKE
AREA TO INCLUDE PORTIONS OF HIGHWAY 31. MODEL GUIDANCE INDICATES
THESE WINDS ARE LIKELY TO CONTINUE THROUGH EARLY AFTERNOON BEFORE
DIMINISHING. HOWEVER...IT SHOULD BE NOTED THAT THE OVERALL WIND
TREND AT SUMMER LAKE HAS BEEN UP...WHEREAS THE MODELS WOULD
INDICATE CONDITIONS LEVELING OFF NOW. THUS...WE'LL NEED TO KEEP A
CLOSE EYE ON THESE WINDS TO DETERMINE WHETHER OR NOT THE ADVISORY
WILL NEED TO BE EXTENDED. LUTZ
&&
.PREV DISCUSSION... /ISSUED 859 AM PST FRI DEC 10 2010/
DISCUSSION...
NO UPDATES ARE NEEDED THIS MORNING AS THE GOING FORECAST LOOKS TO
BE IN VERY GOOD AGREEMENT WITH THE ONGOING SITUATION AND THE BEST
VERIFYING MODEL GUIDANCE.
INFRARED SATELLITE IMAGERY THIS MORNING INDICATES THE FRONTAL
BOUNDARY STALLED ACROSS THE AREA AT THIS TIME. MORNING SPOTTER
REPORTS AND OBSERVATIONS FROM MESOWEST SHOW THAT THE BULK OF THE
PRECIPITATION OVERNIGHT OCCURRED IN CURRY...COOS...AND DOUGLAS
WITH MOST OF THIS HAVING OCCURRED GREATER THAN 6 HOURS AGO.
24 HOUR AMOUNTS AT THE HIGHER PRECIPITATION LOCATIONS INDICATE 1
TO 2 INCHES. A LOOK AT MORNING RIVER GAGE READINGS INDICATES THAT
ALL BUT THE NORTH UMPQUA RIVER AND THE CHETCO ARE BELOW THE
PREVIOUSLY EXPECTED RISES. THESE WILL...OF COURSE...BE UPDATED TO
REFLECT THE RECORDED AND FORECAST PRECIPITATION INPUT DURING THE
COURSE OF THE DAY TODAY.
MODELS ARE STILL ON TRACK INDICATING A WET WET AND VERY WARM WARM
FRONT TONIGHT THROUGH SATURDAY. WHILE THIS FRONT WILLS END SNOW
LEVELS ABOVE NEARLY ALL ARE PEAKS BEFORE PRECIPITATION ENDS...IT
APPEARS THAT THE BULK OF THE SNOWPACK IN THE CASCADES AND
SISKIYOUS WILL ESCAPE SIGNIFICANT MELT OFF. MORE LIKELY...THE
WATER CONTENT OF THE PACK WILL INCREASE WITH ONLY SOME RUNOFF
ADDING TO LOWER ELEVATION RAINFALL FOR AREA RIVERS.
AFTER MORE HIGHER ELEVATION RAINS ON MONDAY SNOW LEVELS WILL FALL
TO NEAR 4000 FEET BY ABOUT TUESDAY AFTERNOON. LUTZ
AVIATION...MORNING MVFR CONDITIONS ARE LIKELY TOWARD THE
COAST...LASTING THROUGH THE AFTERNOON. WESTERN VALLEYS WILL BE A
MIX OF MVFR AND VFR CEILINGS...TRANSITIONING TO ALL VFR BY LATE
MORNING. A FEW ISOLATED AREAS OF MVFR CEILINGS OVER THE EAST SIDE
AND NORTHERN CALIFORNIA WILL TRANSITION TO ALL VFR BY LATE THIS
MORNING INTO EARLY AFTERNOON. GIVEN THE MOIST AIRMASS...MOUNTAIN
OBSCURATION WILL CONTINUE TO IMPACT THE ENTIRE FORECAST AREA
THROUGH TODAY.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
CA...NONE.
PACIFIC COASTAL WATERS...GALE WATCH FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT FOR
PZZ350-370.
HAZARDOUS SEAS WATCH FROM SATURDAY MORNING THROUGH LATE SATURDAY
NIGHT FOR PZZ350-370.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 PM PST THIS
AFTERNOON FOR PZZ350-370.
BTL/MTSHazardous weather outlook, Dec 10, 1:04 PM PST, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 104 PM PST FRI DEC 10 2010 ORZ031-110000- CENTRAL AND EASTERN LAKE COUNTY- 104 PM PST FRI DEC 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...TODAY AND TONIGHT WIND ADVISORY IN EFFECT UNTIL 4 PM PST. SEE WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GLASER
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 10, 9:15 AM PST | Gale Watch | MFR | 5 hr | |
| Dec 10, 9:15 AM PST | Hazardous Seas Watch | MFR | 5 hr | |
| Dec 10, 9:15 AM PST | Small Craft Advisory for Hazardous Seas | MFR | 7 hr | |
| Dec 10, 9:44 AM PST | Wind Advisory | MFR | Lake | 6 hr |
| Dec 10, 2:10 PM PST | Hazardous Seas Warning | MFR | 56 hr | |
| Dec 10, 2:10 PM PST | Small Craft Advisory for Winds | MFR | 56 hr | |
| Dec 10, 2:10 PM PST | Small Craft Advisory for Hazardous Seas | MFR | 62 hr | |
| Dec 10, 2:48 PM PST | Wind Advisory | MFR | Klamath, Lake | 31 hr |
| Dec 10, 2:57 PM PST | Winter Weather Advisory | MFR | Klamath, Lake | 19 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.